# SDR YENA20140722140

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 15,799 hours, 9,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Part time: 15,799 hours, 9,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK IAW EAMS NR H4307/1578,  AFT CABIN LEFT SEAT TRACK FRAME 84, LBL 10 CORRODED.  BLENDED CORROSION IAW SRM 51-10-03, PERFORMED HFEC IAW NDT PART 1 51-00-00-916-803, FABRICATED REPAIR DOUBLER.   INSTALLED DOUBLER.
